# SDR GTIA2023040337083

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N936NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10316
- Aircraft time: 7,523 hours, 3,119 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ( L2) ASSIST BOTTLE LOW PRESSURE-SERVICED DOOR (L2) ASSIST BOTTLE IAW AMM 52-13-14, OPS CHECK GOOD
